No
Yes
View More
View Less
Working...
Close
OK
Cancel
Confirm
System Message
Delete
Schedule
An unknown error has occurred and your request could not be completed. Please contact support.
Scheduled
Scheduled
Wait Listed
Personal Calendar
Speaking
Conference Event
Meeting
Interest
There aren't any available sessions at this time.
Conflict Found
This session is already scheduled at another time. Would you like to...
Loading...
Please enter a maximum of {0} characters.
{0} remaining of {1} character maximum.
Please enter a maximum of {0} words.
{0} remaining of {1} word maximum.
must be 50 characters or less.
must be 40 characters or less.
Session Summary
We were unable to load the map image.
This has not yet been assigned to a map.
Search Catalog
Reply
Replies ()
Search
New Post
Microblog
Microblog Thread
Post Reply
Post
Your session timed out.
This web page is not optimized for viewing on a mobile device. Visit this site in a desktop browser to access the full set of features.
AWS Summit New York 2018

Agenda

Agenda subject to change

Tuesday

Tuesday, July 17, 2018

07:00AM - 09:00AM Breakfast
The Expo (3B, access via L2 concourse)
 
07:00AM - 07:00PM Registration
Crystal Palace (Level 3)
 
07:00AM - 09:00AM The Expo
AWS Certified Lounge, The Expo (3B, access via L2 concourse)
 
07:15AM - 07:45AM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
08:00AM - 08:30AM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
08:00AM - 05:00PM Hands-on Labs
1C03 (Level 1)
 
08:30AM - 09:00AM Dev Chats
Dev Lounge, The Expo (3B, access via L2 concourse)
 
09:30AM - 11:30AM Keynote
3E (Level 3)
 
11:30AM - 06:00PM Ancillary
Crystal Palace (Level 2)
 
11:30AM - 06:00PM Ancillary
Crystal Palace (Level 2)
 
11:30AM - 01:00PM Lunch
The Expo (3B, access via L2 concourse)
 
11:30AM - 07:00PM The Expo
The Expo (3B, access via L2 concourse)
Near Day 1 Theater, The Expo (3B, access via L2 concourse)
 
11:30AM - 05:00PM The Expo
AWS Certified Lounge, The Expo (3B, access via L2 concourse)
 
11:45AM - 12:15PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
12:00PM - 12:30PM Dev Chats & Startup Talks
Dev Lounge, The Expo (3B, access via L2 concourse)
Startup Central, Crystal Palace (Level 3)
 
12:00PM - 01:00PM Sessions
1E14 (Level 1)
1D - Red (Level 1)
1E13 (Level 1)
1D - Blue (Level 1)
1E08 (Level 1)
1D - Green (Level 1)
1E06 (Level 1)
1E17 (Level 1)
1E10 (Level 1)
1D03 (Level 1)
 
12:00PM - 02:00PM Workshops
1C, Room 4 (Level 1)
1C, Room 1 (Level 1)
1C, Room 5 (Level 1)
1C, Room 2 (Level 1)
 
12:30PM - 01:00PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
12:30PM - 03:30PM Challenges
1C, Room 3 (Level 1)
 
12:30PM - 05:45PM Challenges
1E03 (Level 1)
 
12:30PM - 01:00PM Dev Chats & Startup Talks
Startup Central, Crystal Palace (Level 3)
Dev Lounge, The Expo (3B, access via L2 concourse)
 
01:00PM - 01:30PM Dev Chats & Startup Talks
Dev Lounge, The Expo (3B, access via L2 concourse)
Startup Central, Crystal Palace (Level 3)
 
01:15PM - 01:45PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
01:15PM - 02:15PM Sessions
1E13 (Level 1)
1E14 (Level 1)
1E10 (Level 1)
1D - Blue (Level 1)
1D - Red (Level 1)
3E - Teal (Level 3)
3E - Blue (Level 3)
1D - Green (Level 1)
3E - Yellow (Level 3)
1E08 (Level 1)
1D03 (Level 1)
1E06 (Level 1)
1E17 (Level 1)
3E - Red (Level 3)
3E - Green (Level 3)
3E - Purple (Level 3)
 
01:30PM - 02:00PM Dev Chats & Startup Talks
Dev Lounge, The Expo (3B, access via L2 concourse)
Startup Central, Crystal Palace (Level 3)
 
02:00PM - 02:30PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
02:00PM - 02:30PM Dev Chats & Startup Talks
Dev Lounge, The Expo (3B, access via L2 concourse)
Startup Central, Crystal Palace (Level 3)
 
02:30PM - 03:00PM Dev Chats & Startup Talks
Startup Central, Crystal Palace (Level 3)
Dev Lounge, The Expo (3B, access via L2 concourse)
 
02:30PM - 03:30PM Sessions
3E - Green (Level 3)
1E14 (Level 1)
3E - Yellow (Level 3)
1D - Red (Level 1)
1D - Green (Level 1)
3E - Teal (Level 3)
3E - Red (Level 3)
1E17 (Level 1)
1E06 (Level 1)
1E10 (Level 1)
3E - Purple (Level 3)
1D - Blue (Level 1)
1E13 (Level 1)
1E08 (Level 1)
1D03 (Level 1)
3E - Blue (Level 3)
 
02:30PM - 04:30PM Workshops
1C, Room 2 (Level 1)
1C, Room 1 (Level 1)
1C, Room 4 (Level 1)
1C, Room 5 (Level 1)
 
02:45PM - 03:15PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
03:00PM - 03:30PM Dev Chats & Startup Talks
Dev Lounge, The Expo (3B, access via L2 concourse)
Startup Central, Crystal Palace (Level 3)
 
03:30PM - 04:00PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
03:30PM - 04:00PM Dev Chats & Startup Talks
Dev Lounge, The Expo (3B, access via L2 concourse)
Startup Central, Crystal Palace (Level 3)
 
03:45PM - 05:45PM Workshop
1C, Room 3 (Level 1)
 
03:45PM - 04:45PM Sessions
3E - Purple (Level 3)
3E - Teal (Level 3)
1E14 (Level 1)
1E10 (Level 1)
3E - Green (Level 3)
1E06 (Level 1)
1E17 (Level 1)
3E - Yellow (Level 3)
3E - Red (Level 3)
1E08 (Level 1)
1D - Green (Level 1)
1D - Red (Level 1)
1E13 (Level 1)
1D03 (Level 1)
3E - Blue (Level 3)
1D - Blue (Level 1)
 
04:00PM - 04:30PM Dev Chats & Startup Talks
Startup Central, Crystal Palace (Level 3)
Dev Lounge, The Expo (3B, access via L2 concourse)
 
04:15PM - 04:45PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
04:30PM - 05:00PM Dev Chats
Dev Lounge, The Expo (3B, access via L2 concourse)
 
05:00PM - 05:30PM Dev Chats
Dev Lounge, The Expo (3B, access via L2 concourse)
 
05:00PM - 05:30PM 30-Minute Presentations
Day 1 Theater, The Expo (3B, access via L2 concourse)
Kumo Theater, The Expo (3B, access via L2 concourse)
 
05:00PM - 06:00PM Sessions
1D - Green (Level 1)
1E13 (Level 1)
1E08 (Level 1)
3E - Red (Level 3)
1D - Blue (Level 1)
1E14 (Level 1)
3E - Teal (Level 3)
1D03 (Level 1)
3E - Green (Level 3)
3E - Yellow (Level 3)
1E10 (Level 1)
1E06 (Level 1)
1D - Red (Level 1)
3E - Purple (Level 3)
3E - Blue (Level 3)
1E17 (Level 1)
 
05:00PM - 07:00PM Workshops
1C, Room 5 (Level 1)
 
05:45PM - 06:15PM 30-Minute Presentations
Kumo Theater, The Expo (3B, access via L2 concourse)
Day 1 Theater, The Expo (3B, access via L2 concourse)
 
06:00PM - 07:00PM Receptions
AWS Certified Lounge, The Expo (3B, access via L2 concourse)
The Expo (3B, access via L2 concourse)
 
06:30PM - 07:00PM 30-Minute Presentations
Day 1 Theater, The Expo (3B, access via L2 concourse)
Kumo Theater, The Expo (3B, access via L2 concourse)